MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 3; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 3; HIP STEM CEMENTLESS
Model Number 01.18.233
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 january 2022: lot 140730: (b)(4) items manufactured and released on 31-mar-2014.Expiration date: 2019-feb-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At 7 years and 1 month from primary, the surgeon performed a revision surgery for stem loosening.Stem, head and liner revised successfully.

Brand Name
AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 3
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13392086
Report Number3005180920-2022-00056
Device Sequence Number11893334
Product Code LZO
UDI-Device Identifier07630030804588
UDI-Public07630030804588
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number01.18.233
Device Catalogue Number01.18.233
Device Lot Number140730
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale